# SDR 96ZZZX1159

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N383DQ
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400089
- Engine: Cont TSIO520N
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Exces Wear
- Location: Rt Engine
- Part time: 768 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING LT AND RT PROP REMOVAL FOR SLUGGISH OPERATION, FOUND EXTREME ENGINE OIL SLUDGE.  THIS CONDITION OCCURRED AT 768 HRS TCM ZERO TIME ENGINES.  FURTHER EXAMINATION FOUND EXCESS WEAR AND SLUDGE THROUGHOUT ENGINE.  ACFT HAD BEEN OPERATED USING AV-1 OIL.
